# SDR HALA9800138

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46516
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - FLT 21 - AFTER TAKEOFF FROM SEA TO HNL, AIRCRAFT WAS UNABLE TO PRESSURIZE IN ANY MODE.  AIRCRAFT RETURNED TO SEA WHERE AN UNEVENTFUL LANDING WAS MADE.  REPLACED AUTOPRESSURE CONTROLLER.  OPS CHECK AND LEAK CHECK OK.  (X)
